# SDR ABXA9701281

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5613861509
- Condition: Cracked
- Location: Bs 178-225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE RIVETS FOUND ON A DOUBLER AT FS 178 LT.  WHEN REMOVED FOUND A 54 INCH CRACK AND AN 8 X 3.25 INCH CUTOUT IN THE FUSELAGE SKIN.  INSTALLED DOUBLER AND FINGER DOUBLER IAW ABX REA D853-19550-MR.
